# SDR SIMA20210712002

- Difficulty date: July 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 39,323 hours, 34,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER EXTERNAL EMERGENCY LIGHT INOP-C/A-RAR RH UPPER EXTERNAL EMERGENCY LIGHT BULB IAW AMM 33-50-10. OPC GOOD.
